Alert archive / Delaware / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 9, 2015, 5:24 PM EDT for Kent County, Delaware. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2015, 5:24 PM EDT (21:24 UTC)
- Expired
- Sep 9, 2015, 5:45 PM EDT
- In force
- 21 min
- Issued by
- NWS Philadelphia/Mount Holly
County Kent County, DE
The radar
The Dover AFB radar (KDOX), 21 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1272 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
367
WWUS81 KPHI 092124
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
524 PM EDT WED SEP 9 2015
DEZ002-003-092145-
KENT-INLAND SUSSEX-
524 PM EDT WED SEP 9 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN KENT AND NORTHERN
SUSSEX COUNTIES...
AT 523 PM EDT...A STRONG THUNDERSTORM WAS NEAR BOWERS...OR 11 MILES
SOUTHEAST OF DOVER...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 35 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOWERS...BIG STONE BEACH...FREDERICA...MAGNOLIA AND RIVERVIEW.
HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3896 7550 3905 7552 3912 7541 3911 7540
3907 7541 3901 7533 3898 7531 3896 7531
3895 7545
TIME...MOT...LOC 2123Z 243DEG 13KT 3901 7541
$$
JRKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 9, 4:48 PM EDT, 36 minutes earlier.
Area forecast discussion, Sep 9, 4:48 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 448 PM EDT WED SEP 9 2015 .SYNOPSIS... A COLD FRONT WILL MOVE INTO THE REGION TONIGHT. LOW PRESSURE WILL DEVELOP ALONG THE FRONTAL BOUNDARY ON THURSDAY, MOVING OFF TO THE NORTHEAST THURSDAY NIGHT, FOLLOWED BY A WEAK HIGH PRESSURE FRIDAY AND SATURDAY. MEANWHILE, A COMPLEX AREA OF LOW PRESSURE WILL TAKE SHAPE OVER THE CENTRAL APPALACHIANS ON SATURDAY AND MOVE THROUGH THE REGION ON SUNDAY. HIGH PRESSURE IS EXPECTED TO BUILD ACROSS THE MID ATLANTIC DURING THE MONDAY THROUGH WEDNESDAY TIME FRAME. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... 435 PM GRID UPDATE: NO IMPORTANT IMPACT ON THE LEGACY PRODUCTS. AFM/PFM UPDATED FOR TEMPS/SKY ADJUSTMENTS NOW THROUGH 01Z/10. A FEW SPOTS HAVE REACHED RECORD HIGH TEMPERATURES THIS AFTERNOON. THE CLIMATE SECTION BELOW HAS THE RECORDS LISTED. OUR RUN OF VERY WARM/HOT AND DRY CONDITIONS IS EXPECTED TO COME TO AN END SOON. THIS WILL BE COURTESY OF AN UPPER-LEVEL TROUGH THAT IS AMPLIFYING FROM THE GREAT LAKES REGION TONIGHT. THIS WILL SEND A COLD FRONT INTO OUR AREA THROUGH TONIGHT. PRIOR TO THIS THOUGH, A WEAK PRE-FRONTAL TROUGH LOOKS TO BE IN PLACE THIS AFTERNOON JUST WEST OF INTERSTATE 95. THE COMBINATION OF SOME LOW-LEVEL CONVERGENCE WITH THIS SUBTLE FEATURE ALONG WITH SEA/BAY BREEZE AND TERRAIN CIRCULATIONS WILL HELP PRODUCE ISOLATED TO PERHAPS SCATTERED CONVECTION THIS AFTERNOON. SOME LAPS SOUNDINGS AND ALSO A MESOANALYSIS SHOWS SBCAPE UP TO 2200 J/KG AND MLCAPE RANGING FROM 1000-2000 J/KG. THIS IS TYPICALLY PLENTY FOR GOOD UPDRAFT STRENGTH, HOWEVER LIMITED CONVERGENCE AND FORCING ALOFT WILL PROBABLY TEND TO KEEP MOST UPDRAFTS ON THE WEAKER SIDE. THEREFORE, MOSTLY JUST A LOCALLY HEAVY RAIN THREAT AS THE PW VALUES ARE NEARING 2 INCHES. THE RAIN IS NEEDED, HOWEVER NOT ALL AT ONCE IN ONE LOCATION. THERE COULD BE A BREAK FOR A TIME TONIGHT, BEFORE ADDITIONAL SHOWERS DEVELOP IN PLACE OR ARRIVE FROM THE SOUTHWEST. AS THE COLD FRONT SETTLES ACROSS THE AREA IT IS ANTICIPATED TO DO SO SLOWLY AS THE MAIN UPPER-LEVEL TROUGH REMAINS TO OUR NORTHWEST. IN ADDITION, ARRIVING SHORT WAVE ENERGY SHOULD INDUCE A WEAK SURFACE LOW ALONG THE FRONT AND THIS ARRIVES MOSTLY OVERNIGHT. AS THIS OCCURS, SHOWERS AND PERHAPS SOME THUNDER SHOULD BE ON THE INCREASE MAINLY TOWARD DAYBREAK. THE FORECAST CHALLENGE IS THE TIMING OF THIS ACTIVITY AND ALSO THE COVERAGE. FOR NOW, WE MAINTAINED THE IDEA OF LOWER POPS FOR THE FIRST HALF OF THE NIGHT THEN INCREASE THEM TOWARD THE EARLY MORNING HOURS. THE CLOUDS SHOULD ALSO INCREASE AFTER PERHAPS SOME DISSIPATING THIS EVENING, HOWEVER STRATUS MAY BE LIMITED AS WE MAY NOT HAVE THE RATHER STRONG SHALLOW INVERSION THAT WAS OBSERVED EARLY THIS MORNING. OTHERWISE, A WARM AND MUGGY NIGHT FOR MUCH OF THE CWA. AS FOR THE LOW TEMPERATURES, WE USED MOSTLY AN EVEN NAM/GFS MOS BLEND. THE HOURLY TEMPERATURES AND DEW POINTS FEATURED A BLENDING IN OF THE LAMP/LAV GUIDANCE AT LEAST THROUGH THE EVENING. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... AN UPPER-LEVEL TROUGH IS FORECAST TO CONTINUE TO ARRIVE INTO THE NORTHEAST AND MID ATLANTIC REGIONS. THIS WILL RESULT IN AN INCREASE IN THE FLOW ALOFT BUT ALSO INCREASE THE MOISTURE. THE PW VALUES ARE FORECAST TO INCREASE TO ABOUT 2.25 INCHES PARTICULARLY ALONG AND AHEAD OF THE SLOW ADVANCING COLD FRONT. THIS FRONT ALONG WITH MORE CLOUDS WILL END THE HOT AND DRY CONDITIONS THAT THE REGION HAS BEEN DEALING WITH. THERE ARE SOME CHALLENGES THOUGH. THE POSITIONING OF THE FRONT WILL IMPACT THE TEMPERATURES AND ALSO THE INSTABILITY. SOME LOW-LEVEL DRYING WILL BE TRYING TO WORK SOUTHWARD IN THE WAKE OF THE FRONT, HOWEVER A WEAK SURFACE LOW WILL SLOW THAT TO SOME EXTENT. WE USED A MODEL BLEND WHICH PLACES THE FRONT NEAR THE INTERSTATE 95 CORRIDOR FOR MUCH OF THE DAY BUT SLOWLY PROGRESS IT SOUTH AND EAST. AS A RESULT, HIGH TEMPERATURES ARE WARMER ACROSS THE EASTERN AND SOUTHERN ZONES WITH MUCH COOLER TEMPERATURES TO THE NORTH WEST. WE ARE ANTICIPATING AN ABUNDANCE OF CLOUDS AS THE LIFT IS MAXIMIZED BY FORCING WITH THE WEAK SURFACE LOW, INCOMING TROUGH AND ALSO THE FRONT. THIS FORCING WILL ALSO RESULT IN NUMEROUS SHOWERS AND SOME THUNDERSTORMS. THE EXTENT OF THE THUNDER WILL DEPEND ON HOW MUCH INSTABILITY IS REALIZED, HOWEVER GIVEN THE FORECAST ENVIRONMENT IN PLACE THUNDERSTORM INTENSITY IS ANTICIPATED TO REMAIN IN CHECK. THE HIGH PW ENVIRONMENT WILL AID IN EFFICIENT RAIN PRODUCERS ESPECIALLY WHERE THE AIRMASS WARMTH IS DEEPER. AS A RESULT, LOCALLY VERY HEAVY RAIN IS ANTICIPATED AND GIVEN THE RATHER DRY GROUND MORE RUNOFF WILL PROBABLY RESULT ESPECIALLY INITIALLY. THIS WILL PROBABLY RESULT IN SOME FLOODING OF POOR DRAINAGE AREAS, HOWEVER GIVEN LESS CONFIDENCE IN AREAL IMPACT WE HELD OFF ON A FLASH FLOOD WATCH ATTM. ALSO, THE 1-HOUR FLASH FLOOD GUIDANCE IS ABOUT 2.5-3.0 INCHES ACROSS THE CWA. A MENTION OF HEAVY RAIN HAS BEEN ADDED TO THE FORECAST FOR MUCH OF THE CWA. AS FOR THE HIGH TEMPERATURES, WE USED A MOS BLEND WITH SOME TWEAKS. AS MENTIONED ABOVE, A MUCH COOLER DAY IS EXPECTED ALTHOUGH THE HUMIDITY WILL REMAIN UP ESPECIALLY THE FARTHER SOUTH AND EAST ONE GOES. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... OVERVIEW... THE PERSISTENT MID-LEVEL RIDGE OVER THE EASTERN CONUS WILL BREAKDOWN OVER THE NEXT COUPLE OF DAYS CULMINATING IN AN ANOMALOUSLY DEEP, CLOSED LOW OVER THE OHIO VALLEY LATE THIS WEEKEND INTO EARLY NEXT WEEK. BUT GIVEN THE LACK OF HIGH-LATITUDE BLOCKING AND THE UPPER JET LOCATED ALONG THE POLEWARD SIDE OF THIS FEATURE, IT SHOULD BE PROGRESSIVE, AND LIFT OUT OF THE NORTHEAST CONUS EARLY NEXT WEEK. THIS IS EXPECTED TO LEAD TO A RETURN OF THE PERSISTENT PATTERN OF LATE, WITH THE POLAR JET DISPLACED NORTH OF ITS CLIMATOLOGICAL MEAN, FAVORING A RIDGE IN THE EASTERN CONUS AND TEMPS GENERALLY AOA AVERAGE THROUGH THE PERIOD. THERE IS SOME MODEL DISAGREEMENT, PARTICULARLY OVER THE NORTH PACIFIC OCEAN, BUT THIS DOES NOT HAVE TOO MUCH IMPACT OVER THE MID-ATLANTIC WITH PREDICTABILITY REMAINING ABOVE AVERAGE. THE MAIN WEATHER MAKER DURING THE FORECAST PERIOD WILL BE A COMPLEX AREA OF LOW PRESSURE EVOLVING OVER THE MID ATLANTIC SATURDAY THROUGH MONDAY WITH THE POTENTIAL FOR CONVECTION AND HEAVY RAIN. THE GREATEST FOCUS OF UNCERTAINTY IS THE AXIS OF HEAVIEST RAINFALL AND AMOUNTS. DAILIES... THURSDAY NIGHT AND FRIDAY...RAINFALL WILL GRADUALLY WIND DOWN THU NIGHT AS LOW PRES MOVES NORTHEASTWARD, BUT SHOWERS MAY LINGER INTO FRI MORNING ALONG THE COAST. DRIER AIR WORKS INTO THE MID-LEVELS HOWEVER CONSIDERABLE LOW-LEVEL MOISTURE WILL REMAIN BELOW A WEAK FRONTAL INVERSION WITH A NORTHERLY FLOW AT THE SURFACE. THUS THERE WILL BE CONSIDERABLE CLOUDINESS, ESPECIALLY ALONG THE COAST. SATURDAY AND SUNDAY...MID-LEVEL TROUGH BEGINS TO AMPLIFY OVER THE OHIO VALLEY AS A VORT MAXIMA TRAVERSES THE APPALACHIANS, LEADING TO CYCLOGENISIS OVER THE MID-ATLANTIC. THERE IS SOME DISAGREEMENT NOTED IN THE 12Z/09 MODEL SUITE, AS THE GFS IS MUCH QUICKER WITH THE MOVEMENT OF THE SYSTEM WHICH LEADS TO AN EARLIER ONSET OF PRECIP. THIS SOLUTION IS UNREALISTIC GIVEN THE DEGREE OF TROUGH AMPLIFICATION, WHICH WOULD LEAD TO A SLOWER MOVING SYSTEM. FEEL THE EURO IS A BIT MORE REALISTIC AND CONSISTENT TO THIS POINT, WITH PRECIP OVERSPREADING THE REGION DURING THE AFTERNOON AND EVENING, GIVEN BOTH THE LACK OF MID-LEVEL RIDGING AND DRY AIR AT THE SURFACE. WITH THE TROUGH AXIS/CLOSED LOW OVER THE OHIO VALLEY, THE BEST JET DYNAMICS AND POSITIVE VORTICITY ADVECTION WILL OCCUR ALONG AND WEST OF THE APPALACHIANS, WHERE OROGRAPHIC LIFTING WILL ALSO BE ENHANCED IN A SOUTHEASTERLY LOW-LEVEL FLOW. THUS EXPECT THE HEAVIEST RAINFALL OVER THE HIGHER TERRAIN OF EASTERN PA AND NORTHWEST NJ. BOTH THE PRECIPITABLE WATER VALUES AND H85 JET STRUGGLE TO REACH 2 STD DEV ABOVE NORMAL, NOT TOO IMPRESSIVE. THE SYSTEM WILL ALSO BE PROGRESSIVE, WITH PRECIP EXPECTED TO END BY EARLY SUNDAY NIGHT. OVERALL, THE POTENTIAL EXISTS FOR UPWARDS OF 1 TO 2 INCHES OF RAINFALL OVER THE HIGHER TERRAIN, WHICH COULD LEAD TO SOME POOR DRAINAGE FLOODING. MONDAY THROUGH WEDNESDAY...A RETURN TO FAIR WEATHER EXPECTED AS HIGH PRESSURE BUILDS OVER THE MID-ATLANTIC REGION. && .AVIATION /21Z WEDNESDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY, AND SURROUNDING AREAS. REST OF THIS AFTERNOON...VFR OVERALL. A FEW SHOWERS AND THUNDERSTORMS ARE AROUND, HOWEVER THE COVERAGE LOOKS ISOLATED TO PERHAPS SCATTERED. A VCSH WAS USED, HOWEVER AN AMENDMENT MAY BE NEEDED IF A DIRECT IMPACT TO A TERMINAL IS EXPECTED. SOUTHWESTERLY WINDS MOSTLY UP TO 10 KNOTS, HOWEVER A SOUTHEASTERLY DIRECTION AT KILG AND KACY AT TIMES DUE TO A BAY/SEA BREEZE. TONIGHT...A SHOWER OR THUNDERSTORM AROUND EARLY, OTHERWISE VFR FOR AWHILE. AREAS OF MVFR CEILINGS MAY THEN DEVELOP LATE ESPECIALLY WITH SOME SHOWERS AND A THUNDERSTORM. OUR CONFIDENCE IS ON THE LOWER SIDE REGARDING THE EXTENT OF LOW CLOUD DEVELOPMENT OVERNIGHT. SOUTHWEST WINDS NEAR 5 KNOTS, BECOMING LIGHT AND VARIABLE BEFORE SHIFTING TO NORTHERLY LATE. THURSDAY...CEILINGS VARYING FROM VFR TO MVFR, HOWEVER THERE MAY BE TIMES OF IFR DURING DOWNPOURS ESPECIALLY. SHOWERS AND SOME THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS, WITH TIMES OF LOCALLY HEAVY RAIN THAT WILL SIGNIFICANTLY LOWER THE VISIBILITIES. THE WINDS SHOULD BE NORTHEASTERLY OVERALL UP TO 10 KNOTS, ALTHOUGH POTENTIALLY TURNING SOUTHEAST AT KACY. OUTLOOK... FRIDAY...MVFR POSSIBLE AT MIV AND ACY DURING THE MORNING, OTHERWISE, VFR CONDITIONS EXPECTED. SATURDAY AND SUNDAY...MVFR CONDITIONS EXPECTED IN SHRA, TSRA, AND FG. MONDAY...VFR CONDITIONS ARE EXPECTED AT THIS TIME. && .MARINE... A SOUTH TO SOUTHEAST WIND AHEAD OF A SLOW MOVING COLD FRONT THROUGH TONIGHT. THIS WILL THEN TURN NORTHEASTERLY MAINLY ACROSS THE NORTHERN WATERS THURSDAY, ALTHOUGH THIS WILL DEPEND ON THE TIMING OF THE COLD FRONT. WHILE SOME GUSTINESS TO 20 KNOTS WILL OCCUR THIS AFTERNOON AND A PORTION OF TONIGHT, THE WINDS ARE EXPECTED TO BE BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH THURSDAY. THE SEAS SHOULD BE MOSTLY 3 FEET OR LESS. OUTLOOK... A COMPLEX AREA OF LOW PRESSURE IS EXPECTED TO MOVE THROUGH THE WATERS OVER THE WEEKEND, WITH HIGH PRESSURE FOLLOWING FOR EARLY NEXT WEEK. SATURDAY...SOUTHERLY WINDS WILL INCREASE OUT AHEAD OF APPROACHING LOW PRESSURE. WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA THRESHOLDS. SUNDAY AND MONDAY...WESTERLY WINDS WILL INCREASE BEHIND DEPARTING LOW PRESSURE, WITH A LOW PROBABILITY OF WINDS AND SEAS REACHING SCA THRESHOLDS. && .RIP CURRENTS... A MODERATE RISK FOR THE DEVELOPMENT OF DANGEROUS RIP CURRENTS CONTINUES INTO THIS EVENING FOR THE NEW JERSEY BEACHES DUE TO WAVES OF 2-3 FEET AND A SWELL PERIOD OF AROUND 10 SECONDS. && .CLIMATE... RECORD AND NEAR RECORD HEAT TODAY. KACY 92-1915 MAX SO FAR 89 KPHL 94-1939 MAX SO FAR 93 430PM KILG 94-1939 MAX SO FAR 90 KABE 93-1964 AND 1959 MAX 95**RECORD** 424PM KTTN 93-1959 RER EQUALING TODAY 93 201PM KGED 92-1985 WE'LL PROBABLY HAVE A RECORD HERE BUT AWAITING ASOS RTS KRDG 94 IN 1959 AND 1922 RECORD EQUALING AT 409PM KMPO 88-1964 MAX 85 SO FAR THROUGH SEP 8...KPHL 19 CONSEC DAYS WITHOUT MEASURABLE RAIN. DOES IT REACH 20 DAYS? THE WAY IT'S GOING, KPHL WILL HAVE ITS 27TH-39TH LONGEST STRETCH WITHOUT MEASURABLE AND POSSIBLY 25TH LONGEST IF WE GO THROUGH 1 AM THURSDAY RAINFREE. THE LONGEST STRETCH WE ARE AWARE OF FOR PHL IS 29 DAYS ENDING 11/08/1874. THE MOST RECENT STRETCH OF 19 CONSECUTIVE OR MORE DAYS WITHOUT MEASURABLE AT KPHL WAS FOR THE PERIOD ENDING 9/11/2010. ATLANTIC CITY IS AT 18 CONSECUTIVE DAYS WITHOUT MEASURABLE RAIN AND RANKS 45-62ND LONGEST SINCE RECORDS BEGAN AROUND 1874. CAN IT REACH 19 CONSECUTIVE DAYS? ACCORDING TO OUR RECORDS THE LONGEST NON MEASURABLE STRETCH FOR KACY WAS 38 CONSECUTIVE DAYS ENDING 11/17/1874. THE MOST RECENT 18 DAY STRETCH OF TRACE OR LESS RAINFALL ENDED APRIL 12 2012. # 90F DAYS THROUGH SEPT 9 2015 MEAN KABE 20 17 KACY 20? 10 KPHL 37 21 RANKED 14TH IN THE POR BACK TO 1874. (CK RANKING) KILG 19 20 KRDG 23 KTTN 27 KGED 25 KFWN 9 KMIV 19 # 90F DAYS 2015 OCCURRED SEPT. MEAN MAX LAST KABE 7 1 7-1983 7-1983 KACY 3? 1 9-1961 5-2010 KPHL 7 2 8-1970 7-2010 KILG 7 2 10-1983 6-2010 && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...FRANCK NEAR TERM...GORSE/DRAG 447 SHORT TERM...GORSE LONG TERM...FRANCK AVIATION...FRANCK/GORSE MARINE...FRANCK/GORSE RIP CURRENTS... CLIMATE...447
Hazardous weather outlook, Sep 9, 3:46 PM EDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 346 PM EDT WED SEP 9 2015 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-102000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 346 PM EDT WED SEP 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN MAY LEAD TO FLOODING IN POOR DRAINAGE AND LOW LYING AREAS TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN MAY LEAD TO FLOODING IN POOR DRAINAGE AND LOW LYING AREAS THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ014-024>026-102000- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 346 PM EDT WED SEP 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS WEDNESDAY AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-102000- DELAWARE BEACHES- 346 PM EDT WED SEP 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-102000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 346 PM EDT WED SEP 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FRANCK
In the hours before
Special weather statement, Sep 9, 4:34 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 434 PM EDT WED SEP 9 2015 NJZ019-020-027-092100- OCEAN-SOUTHEASTERN BURLINGTON-NORTHWESTERN BURLINGTON- 434 PM EDT WED SEP 9 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OCEAN AND EAST CENTRAL BURLINGTON COUNTIES... AT 432 PM EDT...A STRONG THUNDERSTORM WAS NEAR PRESIDENTIAL LAKES ESTATES...OR 16 MILES WEST OF TOMS RIVER...MOVING NORTHEAST AT 15 MPH. WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PRESIDENTIAL LAKES ESTATES...LAKEHURST...WHITING...CEDAR GLEN LAKES...PINE RIDGE AT CRESTWOOD...OLD HALFWAY...BAMBER LAKE...BROWNS MILLS...CRESTWOOD VILLAGE...HOLIDAY CITY...COUNTRY LAKE ESTATES AND LEISURE KNOLL. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED PONDING OF WATER ON ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE OVER 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3983 7452 3995 7459 4007 7433 3987 7420 TIME...MOT...LOC 2032Z 246DEG 12KT 3992 7449 JRK
Special weather statement, Sep 9, 4:52 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
452 PM EDT WED SEP 9 2015
NJZ013-020-092130-
OCEAN-WESTERN MONMOUTH-
452 PM EDT WED SEP 9 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MONMOUTH AND
NORTHEASTERN OCEAN COUNTIES...
AT 449 PM EDT...A STRONG THUNDERSTORM WAS OVER JACKSON...OR 14 MILES
NORTHWEST OF TOMS RIVER...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...TOMS RIVER...LAKEWOOD...JACKSON...
HOWELL AND FARMINGDALE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4004 7442 4013 7444 4022 7418 4006 7411
4005 7412
TIME...MOT...LOC 2049Z 246DEG 12KT 4009 7438
JRKSpecial weather statement, Sep 9, 5:07 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
507 PM EDT WED SEP 9 2015
NJZ013-014-092130-
EASTERN MONMOUTH-WESTERN MONMOUTH-
507 PM EDT WED SEP 9 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MONMOUTH COUNTY...
AT 506 PM EDT...A STRONG THUNDERSTORM WAS OVER MATAWAN...OR 9 MILES
SOUTHEAST OF PERTH AMBOY...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LONG BRANCH...SANDY HOOK...MIDDLETOWN...RED BANK...MATAWAN...
HIGHLANDS...NAVESINK...LINCROFT...KEYPORT...RUMSON...LITTLE SILVER...
OCEANPORT...SHREWSBURY...NORTH MIDDLETOWN AND STRATHMORE.
HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM...AND THE STORM WILL AFFECT THE BEACHES. FOR YOUR
SAFETY...IMMEDIATELY MOVE OFF THE BEACH AND SEEK SHELTER INDOORS.
LAT...LON 4032 7397 4030 7401 4033 7403 4037 7426
4039 7427 4045 7423 4044 7420 4046 7418
4041 7402 4044 7399 4047 7400 4044 7398
4042 7400 4039 7398 4038 7401 4038 7397
TIME...MOT...LOC 2106Z 258DEG 20KT 4040 7420
JRKSpecial weather statement, Sep 9, 5:24 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
524 PM EDT WED SEP 9 2015
DEZ002-003-092145-
KENT-INLAND SUSSEX-
524 PM EDT WED SEP 9 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN KENT AND NORTHERN
SUSSEX COUNTIES...
AT 523 PM EDT...A STRONG THUNDERSTORM WAS NEAR BOWERS...OR 11 MILES
SOUTHEAST OF DOVER...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 35 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOWERS...BIG STONE BEACH...FREDERICA...MAGNOLIA AND RIVERVIEW.
HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3896 7550 3905 7552 3912 7541 3911 7540
3907 7541 3901 7533 3898 7531 3896 7531
3895 7545
TIME...MOT...LOC 2123Z 243DEG 13KT 3901 7541
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 4:34 PM EDT | Special Weather Statement | PHI | Ocean | 26 min |
| Sep 9, 4:52 PM EDT | Special Weather Statement | PHI | Monmouth | 38 min |
| Sep 9, 5:07 PM EDT | Special Weather Statement | PHI | Monmouth | 23 min |
| Sep 9, 7:13 PM EDT | Special Weather Statement | PHI | Talbot | 47 min |
| Sep 9, 7:56 PM EDT | Special Weather Statement | PHI | Queen Anne's, Talbot | 49 min |
Nearby
Special Weather Statements in Delaware, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.